Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with temporal lobe epilepsy, have shock like sensations on the neck, eye twitching, spasms in leg, taking Lamictal. Will it subside?

I have left temporal lobe epilepsy and experience electrical like shocking sensations down the right side of my neck , recurrent and bothersome right eye twitching and strong spams in my right and left leg. Is this something that should decrease overtime? I have been started on Lamictal , newly diagnosed and have to more weeks of the titration pack to go before I am on my full dose.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Hi your problem of temporal lobe epilepsy means that the focus for your seizure is in the temporal lobe of brain. The prognosis of your condition depends on the cause of your seizure. Some type of lesions are benign and some are resistant to treatment and require longer duration of treatment. The findings on mri would be useful to comment on your condition. However the response to treatment in intial few months also helpful to tell about your prognosis. Bye.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor